# SDR WX0A2020010773453

- Difficulty date: January 6, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N324NV
- Make and model: Airbus A319-112
- Aircraft serial: 2709
- Aircraft time: 41,485 hours, 25,818 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Inoperative
- Location: Oxygen Module
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INFLIGHT EMERGENCY, 10 DEF PSU O2 MASK DID NOT DEPLOY AUTOMATICALLY.  REMOVED AND REPLACED OXYGEN MODULE DOOR AT SEAT 10 DEF WITH NEW.
